Open Access
2014 Some Properties of Furuta Type Inequalities and Applications
Jiangtao Yuan, Caihong Wang
Abstr. Appl. Anal. 2014(SI43): 1-7 (2014). DOI: 10.1155/2014/457367


This work is to consider Furuta type inequalities and their applications. Firstly, some Furuta type inequalities under A B 0 are obtained via Loewner-Heinz inequality; as an application, a proof of Furuta inequality is given without using the invertibility of operators. Secondly, we show a unified satellite theorem of grand Furuta inequality which is an extension of the results by Fujii et al. At the end, a kind of Riccati type operator equation is discussed via Furuta type inequalities.


Download Citation

Jiangtao Yuan. Caihong Wang. "Some Properties of Furuta Type Inequalities and Applications." Abstr. Appl. Anal. 2014 (SI43) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022415
MathSciNet: MR3198194
Digital Object Identifier: 10.1155/2014/457367

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI43 • 2014
Back to Top